Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Unimodality and viscoelastic pulse propagation


Author: Gustaf Gripenberg
Journal: Quart. Appl. Math. 51 (1993), 183-189
MSC: Primary 73F15; Secondary 45K05
DOI: https://doi.org/10.1090/qam/1205945
MathSciNet review: MR1205945
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions on the stress relaxation modulus in a viscoelastic material are given in order for initially short mechanical pulses in the material to remain unimodal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F15, 45K05

Retrieve articles in all journals with MSC: 73F15, 45K05


Additional Information

DOI: https://doi.org/10.1090/qam/1205945
Article copyright: © Copyright 1993 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website